DOI QR코드

DOI QR Code

MODULE EXTENSION OF DUAL BANACH ALGEBRAS

Gordji, Madjid Eshaghi;Habibian, Fereydoun;Rejali, Ali

  • 투고 : 2008.12.08
  • 발행 : 2010.07.31

초록

This work was intended as an attempt to introduce and investigate the Connes-amenability of module extension of dual Banach algebras. It is natural to try to study the $weak^*$-continuous derivations on the module extension of dual Banach algebras and also the weak Connes-amenability of such Banach algebras.

키워드

derivation;Connes-amenable

참고문헌

  1. A. Connes, Classification of injective factors. Cases $II_1,\;II_{\infty},\;III_{\lamda},\;{\lamda}\;{\neg}\;1$, Ann. of Math. (2) 104 (1976), no. 1, 73–115. https://doi.org/10.2307/1971057
  2. A. Connes, On the cohomology of operator algebras, J. Functional Analysis 28 (1978), no. 2, 248–253. https://doi.org/10.1016/0022-1236(78)90088-5
  3. H. G. Dales, Banach Algebras and Automatic Continuity, London Mathematical Society Monographs. New Series, 24. Oxford Science Publications. The Clarendon Press, Oxford University Press, New York, 2000.
  4. M. Eshaghi Gordji, Left introverted subspaces of duals of Banach algebras and $weak^{\ast}$ - continuous derivations on dual Banach algebras, Submitted.
  5. U. Haagerup, All nuclear $C^{\ast}-algebras$ are amenable, Invent. Math. 74 (1983), no. 2, 305–319. https://doi.org/10.1007/BF01394319
  6. B. E. Johnson, R. V. Kadison, and J. Ringrose, Cohomology of operator algebras. III. Reduction to normal cohomology, Bull. Soc. Math. France 100 (1972), 73–96.
  7. V. Runde, Amenability for dual Banach algebras, Studia Math. 148 (2001), no. 1, 47–66. https://doi.org/10.4064/sm148-1-5
  8. V. Runde, Lectures on Amenability, Springer-Verlage, Berlin, Hedinberg, New York, 2002.
  9. W. Rudin, Functional Analysis: second edition, Mcgraw-Hill, 1991.
  10. S.Wassermann, On tensor products of certain group $C^{\ast}-algebras$, J. Functional Analysis 23 (1976), no. 3, 239–254. https://doi.org/10.1016/0022-1236(76)90050-1
  11. Y. Zhang, Weak amenability of module extensions of Banach algebras, Trans. Amer. Math. Soc. 354 (2002), no. 10, 4131–4151. https://doi.org/10.1090/S0002-9947-02-03039-8
  12. B. E. Johnson, Cohomology in Banach Algebras, Memoirs of the American Mathematical Society, No. 127. American Mathematical Society, Providence, R.I., 1972.

피인용 문헌

  1. Arens regularity of module actions and weak amenability of Banach algebras vol.71, pp.2, 2015, https://doi.org/10.4134/BKMS.2010.47.4.663

과제정보

연구 과제 주관 기관 : Semnan University